# SDR CA990311021

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ML345
- Condition: Intermittent
- Location: Rt Mlg
- Component: OSA545319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MLG DOWN LIGHT INTERMITTENT.  RIGHT MLG SWITCH REPLACED.
